# SDR FDEA201206212285

- Difficulty date: June 21, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,815 hours, 31,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRPLANE COULD ONLY HOLD STABLE CABIN PRESSURE UP TO 24,000 FT WITH AUTO PRESSURE CONTROLLER SET AT  24,000 FT, CABIN ALTITUDE SHOULD HAVE BEEN 1,000 FT BUT WAS 6,100 FT WITH A 6.2 DIFFERENTIAL AND CARGO HEAT OUTFLOW VALVE CLOSED.   PERFORMED PRESSURIZATION CHECKS MM 5-51-01, FOUND L2 DOOR PREVIOUS SEALANT  REPAIR BLOWN OUT AT UPPER FWD CORNER.  REMOVED L2 DOOR LINING AND APPLIED SEALANT TO UPPER FWD CORNER, LINING STILL REMOVED FOR LEAK CHECK.  SATISFACTORY TEST FLIGHT.
